# SDR DALA2024042404674

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB (BELOW) STA Y=579 TO 598 AND X=-55 APPROX AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00525: CORROSION LEVEL 2. RH CUSP WEB (BELOW) STA Y=579 TO 598 AND X=-55 APPROX AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 215. (LP #0309257)
